Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


how do i manage side affects of atripla?
Jul 21, 2010

i am taking atripla and have loss of appetite, strange dreams, fatigue and depression. what is the best way to manage this side effect. i am thinking of stopping this medication.

Response from Dr. Henry

If you are still in first weeks/months of Atripla then some of those side effects may diminish. If you are > 6-8 weeks out then you may be one of the unlucky (10% or less) who have persistent annoying side effects from usually the efavirenz. I would discuss a possible switch from Atripla to perhaps Truvada (containing the two remaining meds in Atripla) + a boosted protease inhibitor or raltegravir depending on the situation. KH



Previous
hiv and hep A + B
Next
Is there a test for lipodystrophy

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement